# SDR ASAA2025042057646

- Difficulty date: April 20, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A325132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF AIRPLANE AT STR-23R BETWEEN STA-727H AND STA727F HAS CORROSION IN SEVERAL PLACES. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN P/N # 146A3251-32 AT STR23R BETWEEN STA727F AND STA 727H IAW EA # 800-53EA-28608 REV 00.
